# SDR SWAA2021092003668

- Difficulty date: August 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND LBL 24 LOWER POSITION AT PASSENGER CABIN ; 2021-357068 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22;; [02] REPLACED SUPPORT ANGLE LOCATED BS 695 AND LBL 24 LOWER POSITION AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02.; [03] REPLACED SUPPORT ANGLE LOCATED BS 695 AND LBL 24 LOWER POSITION AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02. RII
